MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER SYSTEM; SMR REVERSE HP LINER DIA. 44MM LONG

LIMACORPORATE S.P.A SMR SHOULDER SYSTEM; SMR REVERSE HP LINER DIA. 44MM LONG
Model Number 1362.09.020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhrs) for the involved lot was conducted.No pre-existing anomalies were identified among the 83 devices manufactured within the same lot.This is the first and only complaint with this lots.A final mdr will be shared upon completion of the investigation.
 
Event or Problem Description
On (b)(6) 2026 a shoulder revision surgery was performed due implant dislocation.The surgeon tried a closed reduction to but was unable to due to soft tissue so chose to open surgical site and investigate.There was soft tissues and bone fragments preventing relocation so the surgeon removed those clean up the area and trialed the existing implants and decided to prevent further dislocation and a humeral extension would be needed.The existing liner was removed and a trial extension and liner was used to assess soft tissue balance and stability.Once the surgeon was happy with new components they were implanted and the shoulder closure was competed.The following device was explanted: smr reverse hp liner long (product code 1362.09.020, lot# 2401522, ster.(b)(6)).Previous surgery was performed on (b)(6) 2025.Patient is male, 73 years old.Event happened in australia.
 
Event or Problem Description
On (b)(6) 2026 a shoulder revision surgery was performed due implant dislocation.The surgeon tried a closed reduction to but was unable to due to soft tissue so chose to open surgical site and investigate.There was soft tissues and bone fragments preventing relocation so the surgeon removed those clean up the area and trialed the existing implants and decided to prevent further dislocation and a humeral extension would be needed.The existing liner was removed and a trial extension and liner was used to assess soft tissue balance and stability.Once the surgeon was happy with new components they were implanted and the shoulder closure was competed.The following device was explanted: · smr reverse hp liner long (product code 1362.09.020, lot# 2401522, ster.N (b)(6)) previous surgery was performed on (b)(6) 2025.Patient is male, 73 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhrs) for the involved lot was conducted.No pre-existing anomalies were identified among the 83 devices manufactured within the same lot.This is the first and only complaint associated with this lot.The explanted device was not available for further analysis.An external medical expert was therefore consulted to support the evaluation of the event.The expert stated "the case is a clear common complication after rtsa.The radiograph shows the dislocation, maybe the inclination of the baseplate is a little bit wrong (not directed inferiorly), there is already quite a large humeral body in place, but the quality of the radiograph is not okay.This is almost a whole-body scan, that is not standard for modern radiographs that should focus on the site of interest in order to reduce radiation and enhance quality.This might be an indicator that some surgical problem with the hospital may exist.The liner looks unremarkable.There is no sign for implant related failure.It is a fateful course of events" according to the expert assessment, the case is a clear and common complication after reverse total shoulder arthroplasty.The radiograph confirms the dislocation, although its quality is suboptimal.The expert noted that the baseplate inclination may not have been fully directed inferiorly, but also highlighted that the image quality was not adequate for a definitive technical assessment.The liner appeared unremarkable, and there was no sign of implant-related failure.Considering that: · the dhr review for the involved lot did not identify any pre-existing anomalies.· the explanted device was not available for further analysis.· the external medical expert assessed the case as a clear common complication after rtsa.· the radiograph showed dislocation, but the image quality was suboptimal.· the liner appeared unremarkable.· there was no sign of implant-related failure.Given the above, the event is assessed as not product related.The available evidence is consistent with a common clinical complication after reverse total shoulder arthroplasty rather than with a device-related issue.Should additional information become available, the conclusions of this complaint may be reassessed accordingly.Pms data: the following pms data refers to revision events on smr reverse hp liner 44 mm (product family 1362.09.Xxx) due to implant dislocation, calculated over the three-year period preceding the date of event.Worldwide (ww), among (b)(4) devices implanted worldwide during the same reference period, 8 revision events were reported, corresponding to a three-year revision rate of (b)(4).Comments: based on the root cause analysis performed and according to the relevant pms data, no further corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
SMR REVERSE HP LINER DIA. 44MM LONG
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377890
Report Number3008021110-2026-00137
Device Sequence Number4875528
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1362.09.020
Device Catalogue Number1362.09.020
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/22/2026
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown